Hello.I was taking Arnica and it appeared to cause a itchy rash on my shoulders, back, neck and face. (I have since stopped taking it) I took Benadryl and used Hydrochortosone cream on the rash and it went away (mostly) I still had a few bumps on my neck and several on my back after two weeks. Shortly after that I developed a raised bump on my hip and each day I got more and more bumps although these new bumps don't itch. I have them now all over my body, oddly, except for on my face and neck. They go from a raised soft bump to a bright red flat mark to almost a blister like look in the center and they don't itch. I noticed today I have several large bumps and what looks like many tiny ones forming all over. Any ideas on what could be causing this?
From the symptoms the possibilities of an allergic reaction, folliculitis, viral infection or molluscum contagiosum need to be ruled out. Molluscum presents as multiple, small, dome-shaped papules, often with a central depression or plug. In adults, molluscum infections are often sexually transmitted and can transmit from one site to other skin sites by aoutoinocultaion.
For confirming the diagnosis, I suggest you to get it evaluated from a dermatologist.
Hi I have been noticing a few change on my skin.There are bumps that can be seen on my skin but they are not in a specific area.I do have got few pimple like structure on the glans (glands) of my penis.It has got small bumps that covers the whole glans (glands) and they does itch or grow.I am worried .Pls help me out
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.